| Model Number |
KD-655U |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the single use electrosurgical knife detached from the distal part of the scalpel.The issue occurred during a therapeutic endoscopic submucosal dissection (esd) procedure, while the device was inside the patient.There was a procedural delay under 30 minutes.The procedure was completed with an olympus back-up device.There were no reports of patient harm.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, the definitive root cause of the issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.